# SDR YENA2025061600607

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 4,517 hours, 681 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 1718201
- Part serial: AAPT000547
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#31, BOS-AMS. (ETOPS) MX AC GEN CLASS II MESSAGE DEISPLAYED ( CLASS II MX MSG - GPCU OR AC GEN ).  REMOVED AND REPLACED GCU 1 PER AMM 24-22-34. BITE TEST PASS NO PRESENT AC GEN FAULT. MX-4 UPDATED MCC NOTIFIED.
